Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 40, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 19, 2011, 9:32 PM CDT for Arkansas County, Monroe County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 9:32 PM CDT (02:32 UTC)
- Expired
- Apr 19, 2011, 10:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
346
WFUS54 KLZK 200232
TORLZK
ARC001-095-200300-
/O.NEW.KLZK.TO.W.0040.110420T0232Z-110420T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MONROE COUNTY IN EASTERN ARKANSAS...
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 1000 PM CDT
* AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR BAYOU METO STATE GAME AREA...OR 15 MILES
SOUTHWEST OF STUTTGART. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
BAYOU METO STATE GAME AREA... ALMYRA...
RAGTOWN... PINE CITY... LODGE CORNER...
LAWRENCEVILLE... CROCKETTS BLUFF... CASSCOE...
YODER... WILSON RESERVOIR... WALWORTH RES...
VOSS LAKE... VALLIER... TINDALL LAKE...
STINKING BAY... SOUTHERN LAKE... SIMPSON LAKE...
SHOOK RESERVOIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3422 9159 3423 9160 3423 9168 3428 9171
3438 9170 3463 9110 3452 9103 3448 9104
3448 9101 3443 9098
TIME...MOT...LOC 0233Z 245DEG 48KT 3432 9159
$$
572 follow-up statements
089
WWUS54 KLZK 200251
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 PM CDT TUE APR 19 2011
ARC001-095-200300-
/O.CON.KLZK.TO.W.0040.000000T0000Z-110420T0300Z/
ARKANSAS AR-MONROE AR-
951 PM CDT TUE APR 19 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MONROE AND
NORTHERN ARKANSAS COUNTIES UNTIL 1000 PM CDT...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 3 MILES SOUTHWEST OF ALMYRA...OR 10 MILES
SOUTHEAST OF STUTTGART...MOVING EAST AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
ALMYRA... RAGTOWN... PINE CITY...
LAWRENCEVILLE... CROCKETTS BLUFF... CASSCOE...
YODER... WALWORTH RES... VOSS LAKE...
TINDALL LAKE... STINKING BAY... SOUTHERN LAKE...
SIMPSON LAKE... SHOOK RESERVOIR... SANDY BAYOU...
OLENA... MT ADAMS... MCGRAW LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3430 9146 3430 9151 3436 9153 3442 9155
3463 9110 3452 9103 3448 9104 3448 9101
3443 9098
TIME...MOT...LOC 0251Z 248DEG 30KT 3438 9143
$$
57416
WWUS54 KLZK 200256
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
956 PM CDT TUE APR 19 2011
ARC001-095-200306-
/O.EXP.KLZK.TO.W.0040.000000T0000Z-110420T0300Z/
ARKANSAS AR-MONROE AR-
956 PM CDT TUE APR 19 2011
...THE TORNADO WARNING FOR SOUTHERN MONROE AND NORTHERN ARKANSAS
COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
CONSIDERED POTENTIALLY TORNADIC.
LAT...LON 3430 9146 3430 9151 3436 9153 3442 9155
3463 9110 3452 9103 3448 9104 3448 9101
3443 9098
TIME...MOT...LOC 0256Z 248DEG 30KT 3439 9138
$$
57What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:42 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 19, 6:42 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 642 PM CDT TUE APR 19 2011 .AVIATION... COLD FRONT WILL MOVE ACROSS THE STATE TONIGHT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING. SOME STORMS WILL BE SEVERE. STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT AS IT MOVES THROUGH. WIDESPREAD MVFR CONDITIONS ARE EXPECTED UNTIL THE FRONT CLEARS. VFR CONDITIONS WILL FOLLOW SEVERAL HOURS AFTER THE FRONT MOVES THROUGH. && .PREV DISCUSSION... /ISSUED 322 PM CDT TUE APR 19 2011/ ..SEVERE WEATHER IS IMMINENT... SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT... VERY LITTLE IN THE WAY OF CHANGE TO PREVIOUS THINKING AS SVR STORMS WILL SOON DEVELOP ALONG A SEWD MOVING COLD FRONT. CURRENT ANALYSIS SHOWS THE FRONT SPRAWLING FROM SW MO TO FAR NW AR TO ERN OK WITH AGITATED CU ALL ALONG IT. A FEW SVR STORMS HAVE ALREADY FIRED IN S CEN OK ALONG THIS FRONT. TONIGHT... LONG STORY SHORT...EVERYTHING YOU HAVE HEARD HERE BEFORE LOOKS LIKE IT WILL COME TRUE. MLCAPE VALUES PUSHING ABOVE 3000 J/KG WILL COMBINE WITH AMPLE DEEP LAYER SHEAR FOR EXPLOSIVE ORGANIZED CONVECTION AS MID LVL HEIGHT FALLS OVERSPREAD THE COLD FRONT OVER THE NEXT 2-3 HRS. OF PARTICULAR CONCERN IN THIS EVENT WILL BE THE AMOUNT OF MID LVL DRY AIR NOTED IN SPECIAL 18Z KSGF AND KLZK SOUNDINGS...GREATLY ENHANCING WIND DAMAGE CONCERN. ALSO OF PARTICULAR CONCERN WILL BE THE VERY IMPRESSIVE H7-H5 LAPSE RATES RESULTING IN LARGE CAPE IN THE HAIL GROWTH ZONE AND THE POTENTIAL FOR VERY LARGE HAIL...ESPECIALLY IN ANY EARLY EVENT ISOLATED CONVECTION. EXPECT ANY OF THIS ISOLATED CONVECTION TO QUICKLY GROW UPSCALE INTO A SQUALL LINE GIVEN STRONG SYNOPTIC FORCING AND VERTICAL SHEAR VECTORS ORIENTED ROUGHLY PARALLEL TO FORCING MECHANISMS. THE SQUALL LINE COULD BE A PROLIFIC DAMAGE PRODUCER...ESPECIALLY EARLY THIS EVENING. AS THE NIGHT WEARS ON...A WEAK NOCTURNAL INVERSION WILL DEVELOP AND TRY TO LIMIT DOWNWARD TRANSFER OF MOMENTUM. HOWEVER...AFOREMENTIONED LARGE AMOUNTS OF DCAPE AND STILL IMPRESSIVE POSITIVE INSTABILITY SHOULD ALLOW DAMAGING WINDS TO CONTINUE TO REACH THE SFC...NOT DISSIMILAR TO THE EVENT LAST WEEK. THE BIGGEST DIFF BTW THIS EVENT AND THE ONE LAST WEEK IS THAT LOW LVL FLOW WILL REMAIN LARGELY UNIDIRECTIONAL AND NOTCHES IN THE LINE/ISOLATED TORNADOES SHOULD BE LESS COMMON. THE LINE SHOULD BE ON IT/S WAY OUT OF THE CWA BY 4AM. WEDNESDAY THROUGH FRIDAY... A FRONT WILL MEANDER BACK AND FORTH ACROSS THE STATE THROUGH THE PD WITH PRECIP CHCS AND STRONG TO ISOLATED SVR STORMS POSSIBLE THROUGH THE WEEK. A THREAT WILL EXIST FOR HEAVY RAIN AS WELL AND PARTS OF THE STATE WILL NEED TO BE MONITORED FOR FLOODING IF THE FRONT REMAINS OVER ANY AREA FOR ANY AMOUNT OF TIME. TEMPS WILL VARY GREATLY DEPENDING ON EXACT LOCATION OF THE BNDRY WITH HIGHS IN THE 60S NORTH OF IT AND 80S SOUTH OF IT. LONG TERM...SATURDAY THROUGH TUESDAY... AN ACTIVE AND WET PATTERN WILL BE IN PLACE AT THE START OF THE LONG TERM AS A FRONT STALLS ACROSS NRN SECTIONS OF THE STATE. WITH THE FRONT STALLED ACROSS THE OZARKS AND ZONAL FLOW ALOFT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL DEVELOPING IN VICINITY OF THE FRONT...WITH AN INCREASED THREAT FOR HEAVY RAINFALL...FLASH AND POSSIBLE RIVER FLOODING. BY LATE SUN INTO MON...A DEEPENING UPPER TROUGH WILL APPROACH THE REGION...WITH DEVELOPING SFC LOW TO THE WEST. THE FRONT WILL LIFT NORTH OF THE STATE BY WED...WITH RAIN CHANCES DROPPING SLIGHTLY. HOWEVER...THIS STRENGTHENING STORM SYSTEM WILL BRING INCREASED THREAT FOR SEVERE WX AS MUCH OF THE REGION WILL BE IN THE WARM SECTOR...WITH POPS INCREASING AGAIN FOR LATE MON NIGHT INTO MUCH OF TUE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 65 49 65 / 90 30 40 50 CAMDEN AR 66 75 58 75 / 90 40 50 40 HARRISON AR 47 62 47 65 / 80 30 40 50 HOT SPRINGS AR 63 67 55 69 / 90 30 50 50 LITTLE ROCK AR 61 67 55 70 / 90 30 60 50 MONTICELLO AR 67 76 61 80 / 80 40 60 50 MOUNT IDA AR 59 66 56 69 / 90 30 50 50 MOUNTAIN HOME AR 49 64 47 64 / 90 30 40 50 NEWPORT AR 53 66 50 67 / 90 30 40 50 PINE BLUFF AR 65 69 57 75 / 90 40 60 50 RUSSELLVILLE AR 57 65 51 66 / 90 30 50 50 SEARCY AR 58 63 51 66 / 90 30 60 50 STUTTGART AR 61 65 55 70 / 90 40 60 50 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...58 / LONG TERM...56
Hazardous weather outlook, Apr 19, 3:45 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT TUE APR 19 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT THE MAIN CONCERN THROUGH TONIGHT WILL BE THE STRONG TO SEVERE THUNDERSTORMS FORECAST TO MOVE THROUGH THE STATE THIS EVENING THROUGH EARLY WED MORNING. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE NORTHWEST HALF OF ARKANSAS IN A MODERATE RISK AREA FOR SEVERE THUNDERSTORMS TONIGHT THROUGH EARLY WEDNESDAY...WITH THE REST OF ARKANSAS IN A SLIGHT RISK AREA. A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF THE STATE THROUGH 9 PM. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF A COLD FRONT OVER THE NORTHWEST PART OF THE STATE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. INITIALLY STORMS WILL BE MORE SCATTERED IN COVERAGE BUT AS THE NIGHT WEARS ON...STORMS WILL GRADUALLY FORM A SQUALL LINE THAT WILL PUSH SOUTHEAST ACROSS THE STATE. LARGE HAIL...DAMAGING WINDS AND EVEN SOME ISOLATED TORNADOES WILL ALL BE POSSIBLE AS THE LINE OF STORMS PUSHES THROUGH. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...WITH THE BEST POTENTIAL ACROSS THE NORTH DURING THE EARLY EVENING HOURS. HOWEVER...A BRIEF TORNADO COULD SPIN UP AT ANY TIME ON THE LEADING EDGE OF THE SQUALL LINE AS IT MOVES THROUGH THE STATE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE FRONT WILL EXIT SOUTHEAST ARKANSAS MID MORNING WEDNESDAY. AS WAS THE CASE WITH THE LAST EVENT...THESE STORMS WILL MOVE THROUGH DURING THE OVERNIGHT HOURS. INDIVIDUALS ARE ENCOURAGED TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS...AND NOAA WEATHER RADIO...AND BE PREPARED TO TAKE ACTION SHOULD ANY WATCHES OR WARNINGS BE ISSUED FOR YOUR LOCATION. IN ADDITION TO THE THUNDERSTORMS...GUSTY CONDITIONS WILL PERSIST ACROSS THE AREA THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 25 TO 30 MPH EXPECTED FOR MUCH OF THE STATE...AND GUSTS UP TO 40 MPH WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINE OF STRONG THUNDERSTORMS WILL BE ONGOING IN THE SOUTHEAST HALF OF THE FORECAST AREA ON WEDNESDAY MORNING. HAZARDOUS WEATHER THREATS WILL BE THE SAME AS TUESDAY NIGHT...WITH LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO BEING A POSSIBILITY. THIS LINE OF STORMS SHOULD PUSH SOUTHEAST OF THE AREA BY MID TO LATE WEDNESDAY MORNING. ON THURSDAY THE COLD FRONT THAT WILL BRING STORMS TO THE STATE TONIGHT AND WEDNESDAY MORNING WILL MOVE NORTHWARD BACK THROUGH THE STATE AS A WARM FRONT. THERE IS A GOOD CHANCE THIS FRONT WILL SPARK OFF MORE SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH EARLY WEDNESDAY MORNING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63/62
In the hours before
Local storm report, Apr 19, 9:08 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO 5 S BEVIS CORNER 34.64N 92.00W
04/19/2011 LONOKE AR AMATEUR RADIO
HAM RADIO OPERATOR REPORTED A TORNADO OCCURRING.
&&
28Local storm report, Apr 19, 9:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM FUNNEL CLOUD ENGLAND 34.54N 91.97W
04/19/2011 LONOKE AR AMATEUR RADIO
A FUNNEL CLOUD WAS REPORTED WEST OF ENGLAND.
&&
28Local storm report, Apr 19, 9:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM FUNNEL CLOUD LITTLE ROCK NATIONAL AI 34.73N 92.22W
04/19/2011 PULASKI AR AMATEUR RADIO
A FUNNEL CLOUD WAS REPORTED SOUTH OF THE AIRPORT.
&&
28Local storm report, Apr 19, 9:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM FUNNEL CLOUD 5 S COY 34.47N 91.87W
04/19/2011 JEFFERSON AR AMATEUR RADIO
&&
28Local storm report, Apr 19, 9:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL WALDRON 34.90N 94.09W
04/19/2011 E0.88 INCH SCOTT AR AMATEUR RADIO
&&
28Local storm report, Apr 19, 9:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL HUMNOKE 34.54N 91.76W
04/19/2011 E1.00 INCH LONOKE AR AMATEUR RADIO
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Apr 19, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 44 min |
| Apr 19, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Independence, Stone, Van Buren | 40 min |
| Apr 19, 7:21 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 39 min |
| Apr 19, 7:28 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 32 min |
| Apr 19, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Van Buren | 25 min |
| Apr 19, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 51 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 47 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 33 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 43 min |
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more | 51 min |
| Apr 19, 8:01 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 29 min |
| Apr 19, 8:11 PM CDT | Tornado Warning | LZK | Grant, Hot Spring, Saline | 49 min |
| Apr 19, 8:20 PM CDT | Tornado Warning | LZK | Polk, Scott, Yell | 40 min |
| Apr 19, 8:22 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 23 min |
| Apr 19, 8:23 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White, Woodruff | 52 min |
| Apr 19, 8:24 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 51 min |
| Apr 19, 8:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more | 46 min |
| Apr 19, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Apr 19, 8:44 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski | 10 min |
| Apr 19, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| Apr 19, 8:46 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 29 min |
| Apr 19, 8:49 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline, Yell | 41 min |
| Apr 19, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Pulaski, White, Woodruff | 38 min |
| Apr 19, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 52 min |
| Apr 19, 9:05 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 25 min |
| Apr 19, 9:10 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 35 min |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 47 min |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more | 41 min |
| Apr 19, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 37 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 34 min |
| Apr 19, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline | 44 min |
| Apr 19, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 43 min |
| Apr 19, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 42 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 37 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 45 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 19, 10:10 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Lonoke, Pulaski, Saline | 50 min |
| Apr 19, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 43 min |
| Apr 19, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 41 min |
| Apr 19, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 45 min |
| Apr 19, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 33 min |
| Apr 19, 11:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 43 min |
| Apr 19, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White, Woodruff | 39 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Saline | 46 min |
| Apr 19, 11:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 19, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 46 min |
| Apr 19, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 41 min |
| Apr 19, 11:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 50 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 45 min |
| Apr 19, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 20, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 40 min |
| Apr 20, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
| Apr 20, 12:30 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 20, 1:00 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| Apr 20, 1:01 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 44 min |
| Apr 20, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Ouachita | 51 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln | 49 min |
| Apr 20, 1:45 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Desha, Drew, Lincoln | 45 min |
| Apr 20, 1:46 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 44 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 45 min |
| Apr 20, 2:24 AM CDT | Special Weather Statement | LZK | Hot Spring | 46 min |
| Apr 20, 2:43 AM CDT | Special Weather Statement | LZK | Clark, Dallas | 47 min |
| Apr 20, 4:38 AM CDT | Severe Thunderstorm Warning | LZK | Drew | 37 min |
| Apr 20, 11:29 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| Apr 20, 11:34 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 26 min |
| Apr 20, 11:58 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 47 min |
| Apr 20, 12:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 34 min |
| Apr 20, 1:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Apr 20, 1:24 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | LZK | Scott | 44 min |
| Apr 20, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 44 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 48 min |
| Apr 20, 1:45 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Apr 20, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Perry, Pulaski, Saline | 38 min |
| Apr 20, 2:10 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 65 min |
| Apr 20, 2:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline, Yell | 49 min |
| Apr 20, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 60 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.